Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Done angioplasty and introduced stent. Changed to Eritel and Prolomet from Clopitab and Ramistar. Why?

Hi, My father -74 years old has undergone angioplasty and a stent has been introduced after a silent attack on 11feb, 2013. He is not a known hypertension, diabetic patient. He is been precribed clopitab and ramistar in the first one month but now the doctor has changed to Eritel 40mg and Prolomet XL once in a day. How is this change going to help him?
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,

I have gone through your medical history but I don't find any big difference in the medications except the change of their manufacturer names.

Ramistar and eritel almost belongs to same group one is ACE inhibitor and another is AT1 receptor blocker..but no big difference in action . Prolomet decreases the excess burden on heart ..that's it...clopitab is a blood thinner .
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Eritel and Ramistar - belong to the same class / action is similar; doses differ / help in pressure, heart remodelling and so on...

Prolomet is beta-blocker - they have been proved beneficial and must be given to all patients after angioplasty or heart attack for at least for one full year...They help pressure, rate, anxiety, angina and so on...

Clopitab is anti-platelet / and is given along with aspirin / it is a must for all with coronary artery disease / for life long...

Discuss with your treating doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 10 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor